# SDR YENA2025021000140

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 02449
- Aircraft time: 74,435 hours, 26,762 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#667, HPN-PBI. 'OBVIOUS OIL FUMES ODOR IN FLT DECK AND FRONT OF A/C TURNED PACK 1 OFF. STILL BAD SEVERAL MINUTES LATER.  OPEN
